# SDR KCSA201804301086

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 478 RBL 36 TORQUE BOX UPPER SKIN HAS EVIDENCE OF CORROSION.
